# SDR SWAA2022020811749

- Difficulty date: January 31, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR BOARD 242VF I/B AFT HARD POINT CUT-OUT IS DAMAGED. / REPAIRED DAMAGE AT I/B AFT HARD POINT CUT-OUT OF AFT FLOOR BOARD 242VF IAW SRM 53-00-50-2R-9. 56749U 06FEB18
